# SDR ASAA2016031215862

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 1,032 hours, 353 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 412A160541
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING VERY HOT IN ROWS 6-12, FWD CABIN TEMP CONTROL HAD LITTLE EFFECT. FIRST CLASS AND BACK OF AIRCRAFT COLD. GROUNDED - YES. PERFORMED PACK ZONE TEMP CONTROLLER BITE NR 1 AND NR 2, NO FAULTS FOUND, REF FIM 21-62, TASK 801. PERFORMED CABIN TEMP CONTROLLER INDICATION AND CONTINUITY OPS TEST, REF AMM 21-61-00.  FWD CABIN & FLIGHT DECK DIFFICULT TO CONTROL, RUNS HOT.  FOUND FWD CABIN & FLIGHT DECK TEMP SENSOR FILTERS VERY DIRTY.  CLEANED TEMP SENSORS & FILTERS REF AMM 21-61-06. CABIN TEMP CONTROL OPS CHECKS GOOD FOR ALL ZONES AFTER FILTER CLEANING. NO BITE FAULTS.
